Journal of the European Mathematical Society

Full-Text PDF (219 KB) | Metadata | Table of Contents | JEMS summary
Volume 18, Issue 12, 2016, pp. 2925–2951
DOI: 10.4171/JEMS/657

Published online: 2016-11-21

Top tautological group of $\mathcal M_{g,n}$

Alexandr Buryak[1], Sergey Shadrin[2] and Dimitri Zvonkine[3]

(1) ETH Zentrum, Zürich, Switzerland
(2) University of Amsterdam, Netherlands
(3) Université Pierre et Marie Curie – Paris 6, France

We describe the structure of the top tautological group in the cohomology of the moduli space of smooth genus $g$ curves with $n$ marked points.

Keywords: Moduli space of curves, cohomology, tautological groups

Buryak Alexandr, Shadrin Sergey, Zvonkine Dimitri: Top tautological group of $\mathcal M_{g,n}$. J. Eur. Math. Soc. 18 (2016), 2925-2951. doi: 10.4171/JEMS/657